# SDR 97ZZZX3831

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68725
- Make and model: Cessna 152
- Aircraft serial: 15282338
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: VR515G
- Condition: Failed
- Location: Alternator Cont
- Component: Electrodelta, 2032601
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW VOLTAGE LIGHT ILLUMINATED IN-FLIGHT.  INSPECTION REVEALED NO VOLTAGE TO FIELD TERMINAL ON ALTERNATOR.  VERIFIED POWER SUPPLY TO ACU.  NO ACU OUTPUT.  INSTALLATION OF TWO ACU'S (ZERO TIME SINCE REPAIR/OVERHAUL) DID NOT RESTORE POWER.  INSTALLATION OF ZEFTRONICS ACU P/N R25400 RESTORED POWER AND SYSTEM FUNCTIONED NORMALLY.
